# SDR SWIA200413584

- Difficulty date: July 11, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 6,892 hours, 5,384 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: TX
- How discovered: M
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, RECEIVED FLT SPOILERS FAULT STATUS MESSAGE.  REMOVED AND REPLACED RIGHT HAND OUTBOARD FLIGHT SPOILER PCU PER AMM 27-62-01.  OPERATIONAL CHECK GOOD.  S/N OFF: MAL-5178.
